# SDR SIMA20171128001

- Difficulty date: November 28, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 34,592 hours, 30,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT ARMED, INTERMITTENT ON & OFF AFTER ENGINE START AND INFLIGHT.   R & R THE EMERGENCY LIGHT SWITCH PANEL IAW AMM 33-12-01. OPS CHECKED GOOD IAW AMM 33-50-00.
